Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Difficulty in getting erection. Solution?

Hello Doctor, its been more than 7 years since i ve lost the control over my erection .. i mean i get erection but very rare only if i masturbate it gets hard or when i wake up in the morning i can see n feel the erection but it doesn t stay for long the moment my attention goes to my erection the penis start becoming soft n small.. i need your urgent help in this ...
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Erection problems can be due to various causes - both medical causes as well as psychological causes. The first and most important step in management of this problem is proper evaluation. This will include a detailed medical, sexual, personal and social history, a thorough physical examination and certain investigations, as per the necessity.

Firstly, we need to find if there are any medical problems like diabetes, high cholesterol, side effects of medication, hormonal problems, vitamin deficiencies, etc. For this, you may need to undergo a few blood tests. Often, psychological causes like performance anxiety, stress, relationship problems, etc. can also contribute to ED.

So, I would advise you to consult a sexologist for a detailed evaluation and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor